MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC NDL GRIPPER; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC NDL GRIPPER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2947-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
 
Event or Problem Description
It was reported that the infusion was leaking.Upon inspection it was found that there was a crack in the heparin cap on the connecting lock part of the drug delivery device.There was patient involvement, but no patient harm/adverse event reported.

Brand Name
DELTEC NDL GRIPPER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20389789
Report Number9617604-2024-00780
Device Sequence Number6566708
Product Code FPA
UDI-Device Identifier10610586016776
UDI-Public(01)10610586016776(17)280227(10)4378246
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2947-24
Device Lot Number4378246
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale